A Detailed Fluctuation Theorem for Heat Fluxes in Harmonic Networks out of Thermal Equilibrium

Abstract : We continue the investigation, started in [J. Stat. Phys. 166, 926-1015 (2017)], of a network of harmonic oscillators driven out of thermal equilibrium by heat reservoirs. We study the statistics of the fluctuations of the heat fluxes flowing between the network and the reservoirs in the nonequilibrium steady state and in the large time limit. We prove a large deviation principle for these fluctuations and derive the fluctuation relation satisfied by the associated rate function.
Document type :
Journal articles
Complete list of metadatas

Cited literature [54 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02124194
Contributor : Claude-Alain Pillet <>
Submitted on : Thursday, September 26, 2019 - 10:59:55 AM
Last modification on : Tuesday, October 15, 2019 - 11:30:22 PM

File

DHP_Rev1.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02124194, version 2
  • ARXIV : 1905.03536

Collections

Citation

Mondher Damak, Mayssa Hammami, Claude-Alain Pillet. A Detailed Fluctuation Theorem for Heat Fluxes in Harmonic Networks out of Thermal Equilibrium. Journal of Statistical Physics, Springer Verlag, 2019. ⟨hal-02124194v2⟩

Share

Metrics

Record views

131

Files downloads

90